Differential and Integral Equations

Nonlinear eigenvalues and global bifurcation application to the search of positive solutions for general Lotka-Volterra reaction diffusion systems with two species

Julián López-Gómez

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 7, Number 5-6 (1994), 1427-1452.

Dates
First available in Project Euclid: 23 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1369329524

Mathematical Reviews number (MathSciNet)
MR1269664

Zentralblatt MATH identifier
0815.35081

Subjects
Primary: 35B32: Bifurcation [See also 37Gxx, 37K50]
Secondary: 35J60: Nonlinear elliptic equations 92D25: Population dynamics (general)

Citation

López-Gómez, Julián. Nonlinear eigenvalues and global bifurcation application to the search of positive solutions for general Lotka-Volterra reaction diffusion systems with two species. Differential Integral Equations 7 (1994), no. 5-6, 1427--1452. https://projecteuclid.org/euclid.die/1369329524


Export citation